Journal of Differential Geometry

Geometry of minimal energy Yang-Mills connections

Mark Stern

Full-text: Open access

Abstract

We prove that energy minimizing Yang–Mills connections on compact homogeneous 4-manifolds are either instantons or split into a sum of instantons on passage to the adjoint bundle. We prove related results for Calabi–Yau 3-folds and for 3-dimensional manifolds of nonnegative Ricci curvature.

Article information

Source
J. Differential Geom., Volume 86, Number 1 (2010), 163-188.

Dates
First available in Project Euclid: 10 March 2011

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1299766686

Digital Object Identifier
doi:10.4310/jdg/1299766686

Mathematical Reviews number (MathSciNet)
MR2772548

Zentralblatt MATH identifier
1217.53027

Citation

Stern, Mark. Geometry of minimal energy Yang-Mills connections. J. Differential Geom. 86 (2010), no. 1, 163--188. doi:10.4310/jdg/1299766686. https://projecteuclid.org/euclid.jdg/1299766686


Export citation